# SDR DALA2018082985355

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 56,201 hours, 18,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY EXIT SIGN AND THE OVERHEAD CENTER EXIT SIGN WERE INOPERATIVE.  RESEATED THE CONNECTOR ON THE POWER SUPPLY, OPS OK IAW AMM 33-51-07.
